Dynamics on Thurston's sphere of projective measured foliations.
Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 133-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
pseudo-Anosov diffeomorphism, mapping class group of a surface, projective classes of measured foliations
@article{CMH_1989__64_1_140145,
author = {J. McCarthy and A. Papadopoulos},
title = {Dynamics on {Thurston's} sphere of projective measured foliations.},
journal = {Commentarii mathematici Helvetici},
pages = {133--166},
year = {1989},
volume = {64},
number = {1},
zbl = {0681.57002},
url = {http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140145/}
}
J. McCarthy; A. Papadopoulos. Dynamics on Thurston's sphere of projective measured foliations.. Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 133-166. http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140145/